# SDR HEEA080533

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,455 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Filter
- Part number: 3034508WFC
- Condition: Contaminated
- Location: Comb Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE GLUE LIKE SUBSTANCE IN FILTER. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
